side effects of DI and its treatment

side effects of DI and its treatment

Postby Rubysox12 » Thu Oct 11, 2012 9:05 pm

HI all.
please can i ask is it just me suffering with slight short term memory loss, lack of energyand lack of concentration since i started taking desmopressin for my DI. Or are other people suffering in silence to.

i tried mentioning it to my GP who told me basically to get on with it (i have a feeling he didnt know anything about the condition so hurried me out the room before i could ask anymore questions)

any thoughts on this would be appreciated
Rubysox12
 
Posts: 9
Joined: Wed Jun 01, 2011 10:56 am

Re: side effects of DI and its treatment

Postby plum » Fri Oct 12, 2012 8:18 am

hi Ruby
i also had the symtpoms you describe but cannot say whether it was due to desmopressin or disrupted hormones in general or surgery effects etc etc

i leave myself a note near the kettle to remind myself what i need to do the next day, energy levels and everything else permitting.

good luck

plum
plum
 
Posts: 306
Joined: Tue Nov 09, 2010 9:41 am

Re: side effects of DI and its treatment

Postby Rubysox12 » Sun Oct 14, 2012 3:09 pm

HI plum
thanks for the reply, feel slightly better knowing i am not the only one relying on lists to get through the day. ;)

Going to a local PI meeting for the first time this week and a check up with my consulant next month so if i remember :| ill try and get some info/facts to see if there is anything that can be done to help. :D

ruby
Rubysox12
 
Posts: 9
Joined: Wed Jun 01, 2011 10:56 am

Re: side effects of DI and its treatment

Postby member_31784 » Sun Oct 14, 2012 6:14 pm

Interesting, I too have short-term memory problems, my children are forever telling me "mum, I just told you that" and I have taken to having a pad and pen with me when I phone for appointments etc as if I don't immediately write it down its gone. I was putting it down to encroaching old age but may be its the DI etc. I also had meningitis after my op so wondered if it might be that.

Kare
member_31784
 
Posts: 111
Joined: Tue Sep 07, 2010 10:24 am

Re: side effects of DI and its treatment

Postby Bill » Mon Oct 15, 2012 1:25 pm

I think quite a number of us are suffering from the symptoms you describe however I think it is more caused by the pituitary conditions we suffer from than from use of Desmopressin, as I know from my support group that quite a lot of people complaining of these symptoms are not on Desmopressin. :)
Bill
 
Posts: 151
Joined: Tue Sep 07, 2010 10:52 am
Location: Aberdeen

Re: side effects of DI and its treatment

Postby xCherryx » Wed Nov 07, 2012 10:42 pm

I am suffering badly too, sometimes I cant remember the simplest things, really frustrating! cant concentrate, feel vague, upset, you name it, its awful isnt it :(

x
xCherryx
 
Posts: 65
Joined: Tue Oct 11, 2011 1:53 pm
Location: London

Re: side effects of DI and its treatment

Postby Rubysox12 » Fri Nov 09, 2012 3:59 pm

Thanks for all your replys, glad i am not the only one suffering, i went to the hospital today for my three month check up mentioned my symptoms and got told it was nothing just get on with it :o . So i am back where i started , not really sure if its the desmopressin or just me becoming a nutter :lol:
Rubysox12
 
Posts: 9
Joined: Wed Jun 01, 2011 10:56 am

Re: side effects of DI and its treatment

Postby member_31784 » Sat Nov 10, 2012 8:49 pm

Think your hospitals response was seriously unhelpful, if it worries you its a problem they should at least acknowledge. I think one of the problems with our disease is its rarity and maybe endo departments should collate our symptons more to get a wider picture of the condition.

If you are becoming a nutter then there are a lot of us out there!!!!

:lol:
member_31784
 
Posts: 111
Joined: Tue Sep 07, 2010 10:24 am

Re: side effects of DI and its treatment

Postby andypandy » Sun Nov 11, 2012 9:07 am

since my brain op last year I....and I am already one....have become a serious blonde. Numbers are a big issue to me, or at least forgetting them and getting them muddled. Its not funny getting to work an hour early because you forget what time to leave for work, or getting locked out of the work department at 3am because you cant remember the keycode. The best was getting Tesco security to look for my car which was "lost" and giving them the description and reg number of a car we had 2 years ago!!!! I started on desmotabs and have moved onto the spray which I take 2 to 4 times a day but I don't recognise that my memory has become any worse. I have an endo appointment on monday so I will ask them out of interest to see if a different team have different ideas.
andypandy
 
Posts: 15
Joined: Wed Jun 06, 2012 3:10 pm


Return to Diabetes Insipidus

Who is online

Users browsing this forum: No registered users and 1 guest

cron